MathSciNet Relay Station
MathSciNet bibliographic data
MR2876922 14L24 (14L30 20G20)
Losik, Mark; Michor, Peter W.; Rainer, Armin A generalization of Puiseux's theorem and lifting curves over invariants. Rev. Mat. Complut. 25 (2012), no. 1, 139–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement